Remark on the convergence of the sequences defined by certain difference equations
Matematički vesnik, Tome 24 (1972) no. 1, p. 227
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
Classification :
47H09
@article{MV_1972_24_1_a32,
author = {B. Jovanovi\'c and E. Udovi\v{c}i\'c},
title = {Remark on the convergence of the sequences defined by certain difference equations},
journal = {Matemati\v{c}ki vesnik},
pages = {227 },
year = {1972},
volume = {24},
number = {1},
url = {http://geodesic.mathdoc.fr/item/MV_1972_24_1_a32/}
}
B. Jovanović; E. Udovičić. Remark on the convergence of the sequences defined by certain difference equations. Matematički vesnik, Tome 24 (1972) no. 1, p. 227 . http://geodesic.mathdoc.fr/item/MV_1972_24_1_a32/